# SDR CA991028067

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech B-99
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 505212234
- Condition: Failed
- Location: Te Flap
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, OUTBOARD FLAP FAILED TO RETRACT.  ACTUATOR MANUALLY RUN IN AND SYSTEM SECURED.  AIRCRAFT FERRIED TO MAIN BASE.  REPLACED ACTUATOR.  THIS UNIT HAS A 10,000 CYCLE LIFE.
